# SDR CA041022005

- Difficulty date: October 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,005 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: CZ177
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT WAS DOING HIS PREFLT HYD TESTS AND THEY FAILED. AFTER TROUBLESHOOTING HYDRAULIC SYSTEM  FOUND THAT ONE LATERAL SERVO WAS THE CAUSE OF THIS MOVEMENT EVEN THOUGH DURING OUR TROUBLESHOOTING THE LATERAL SERVOS WERE SWAPPED OVER BUT THE PROBLEM STAYED GOING TO THE RIGHT. REMOVED FAULTY SERVO AND INSTALLED FRESHLY OVERHAULED SERVO.
